# SDR RRXA991154

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING FL 10.0 AT DIFF PRESS 4 PSI MAIN CARGO DOOR WARNING LIGHT IN THE COCKPIT AND BY THE DOOR ILLUMINATED DEPRESSURIZED THE CABIN AT 2 1/2 DIFF PRESS WARNING LIGHT GOES OUT.  ADJUSTED CARGO DOOR CLOSED SWITCH AND ADJUSTED TENSION ON GANG BAR IAW ROSENBALM AVIATION MM PG 5-3 PRESSURIZED AIRCRAFT TO 6.5 PSI DIFF PRESS NO LIGHTS NOTED DOOR CLOSES AND LATCHES CORRECTLY AT THIS TIME.
